# SDR AALA202103279005

- Difficulty date: March 23, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 49,208 hours, 8,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LENS COVER BROKEN ON PATHWAY MARKER LIGHT AT RH OUTBD CORNER OF AFT GALLEY BULKHEAD. REPLACED LIGHT ASSEMBLY WITH NEW, OPS CHECK GOOD.
